


default search action
"Almost Sure Stability of Switching Markov Jump Linear Systems."
Yang Song et al. (2016)
- Yang Song, Jie Yang, Taicheng Yang, Minrui Fei:
Almost Sure Stability of Switching Markov Jump Linear Systems. IEEE Trans. Autom. Control. 61(9): 2638-2643 (2016)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.